# SDR CALA2021050300595

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,185 hours, 17,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31311
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7093 FUSELAGE SKIN ON SEC 48 BELOW PANELS 321BL, 322AL , 323AL, 324AL, IS CHAFFED FROM THE PANEL BLADE SEAL REPAIRED BLENDED AREA IAW EC/RA 5381-01012. SEE BACK OF R25U FOR PARTIAL WORK. REF AMES NR 0446 AND UAL JOB CARD 63-5330-1-2602 ADD EMP:V929553
